MathSciNet Relay Station
MathSciNet bibliographic data
MR1124165 (93j:35076) 35J65 (47H15 47N20 58C27)
Church, P. T.; Dancer, E. N.; Timourian, J. G. The structure of a nonlinear elliptic operator. Trans. Amer. Math. Soc. 338 (1993), no. 1, 1–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement